Alert archive / New Mexico / High Wind Warnings in 2026

High Wind Warning 7, NWS Midland/Odessa, TX

February 19, 2026Eddy County, New Mexico; Culberson County, Texas

NWS Midland/Odessa, TX issued this high wind warning at Feb 19, 2026, 5:47 PM MST for Eddy County, New Mexico; Culberson County, Texas. It took effect at Feb 20, 2026, 5:00 AM MST. It was in force for 14 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 19, 2026, 5:47 PM MST (00:47 UTC)
In effect from
Feb 20, 2026, 5:00 AM MST
Expired
Feb 20, 2026, 7:18 PM MST
In force
14 hr
Issued by
NWS Midland/Odessa, TX

Counties Eddy County, NM, Culberson County, TX

The radar

The Holloman AFB radar (KHDX), 203 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 20, 10:52 AM MSTNON-TSTM WND GST 611 Ene Pine Springs, TXPinery RAWS station recorded a wind gust of 61 mph.
Feb 20, 2:11 PM MSTNON-TSTM WND GST 586 W Whites City, NMTTU Mesonet station 164 Carlsbad Caverns NP recorded a wind gust of 58 mph.
Feb 20, 5:14 PM MSTNON-TSTM WND GST 65Pine Springs, TXTTU Mesonet station 60 Pine Springs GMNP recorded a wind gust of 65 mph.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.8 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2026-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2026-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3665 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

508 
WWUS74 KMAF 200047
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
547 PM MST Thu Feb 19 2026

NMZ027-TXZ270-271-210600-
/O.UPG.KMAF.HW.A.0005.260220T1500Z-260221T0300Z/
/O.NEW.KMAF.HW.W.0007.260220T1200Z-260221T0600Z/
Guadalupe Mountains of Eddy County-Guadalupe Mountains Above
7000 Feet-Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains National Park,
and Pine Springs
547 PM MST Thu Feb 19 2026 /647 PM CST Thu Feb 19 2026/

...HIGH WIND WARNING IN EFFECT FROM 5 AM MST /6 AM CST/ TO 11 PM MST 
/MIDNIGHT CST/ FRIDAY...

* WHAT...West winds 30 to 50 mph with gusts up to 70 mph expected.

* WHERE...Guadalupe Mountains of west Texas and Southeast New Mexico.

* WHEN...From 5 AM MST /6 AM CST/ to 11 PM MST /midnight CST/ Friday.

* IMPACTS...Travel will be difficult, especially for high profile 
  vehicles like campers, vans, and tractor trailers. Aviation 
  interests may experience localized but extreme turbulence, or 
  strong downward airflows if flying in the near the Guadalupe 
  Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds will be particularly hazardous at higher elevations where the 
strongest winds are likely to occur. Be especially careful driving 
in these mountainous areas. People driving high-profile vehicles 
should strongly consider postponing travel in these areas until the 
winds subside.

Delay travel through Guadalupe Pass or find another route, if 
possible.

Use caution if flying low near the mountains as severe turbulence is 
possible.

&&

$$

NMZ028-TXZ273-210600-
/O.NEW.KMAF.HW.W.0007.260220T1800Z-260221T0600Z/
Eddy County Plains-Eastern Culberson-
Including the cities of Carlsbad Caverns NP, Artesia, and
Carlsbad
547 PM MST Thu Feb 19 2026 /647 PM CST Thu Feb 19 2026/

...HIGH WIND WARNING IN EFFECT FROM 11 AM MST /NOON CST/ TO 11 PM 
MST /MIDNIGHT CST/ FRIDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected.

* WHERE...In New Mexico, Eddy County Plains. In Texas, Eastern 
  Culberson County.

* WHEN...From 11 AM MST /noon CST/ to 11 PM MST /midnight CST/ 
  Friday.

* IMPACTS...Travel will be difficult, especially for high profile 
  vehicles like campers, vans, and tractor trailers. Severe 
  turbulence near the mountains will be hazardous for low flying 
  light aircraft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if flying low near the mountains as severe turbulence is 
possible.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

NMZ029-033-210000-
/O.NEW.KMAF.WI.Y.0005.260220T1800Z-260221T0000Z/
Northern Lea-Central Lea-
Including the cities of Tatum, Lovington, and Hobbs
547 PM MST Thu Feb 19 2026

...WIND ADVISORY IN EFFECT FROM 11 AM TO 5 PM MST FRIDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Central Lea and Northern Lea Counties.

* WHEN...From 11 AM to 5 PM MST Friday.

* IMPACTS...Gusty winds may blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution and keep both hands on the 
steering wheel.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

DeBerry
3 follow-up statements
469 
WWUS74 KMAF 200935
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
235 AM MST Fri Feb 20 2026

NMZ028-TXZ273-210000-
/O.EXT.KMAF.HW.W.0007.260220T1700Z-260221T0100Z/
Eddy County Plains-Eastern Culberson-
Including the cities of Carlsbad, Artesia, and Carlsbad Caverns
NP
235 AM MST Fri Feb 20 2026 /335 AM CST Fri Feb 20 2026/

...HIGH WIND WARNING NOW IN EFFECT FROM 10 AM MST /11 AM CST/ THIS 
MORNING TO 6 PM MST /7 PM CST/ THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected.

* WHERE...In New Mexico, Eddy County Plains. In Texas, Eastern 
  Culberson County.

* WHEN...From 10 AM MST /11 AM CST/ this morning to 6 PM MST /7 PM 
  CST/ this evening.

* IMPACTS...Travel will be difficult, especially for high profile 
  vehicles like campers, vans, and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution and keep both hands on the 
steering wheel.

Secure loose objects that could be damaged or blown away by strong 
winds.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

NMZ027-TXZ270-271-210000-
/O.CON.KMAF.HW.W.0007.260220T1200Z-260221T0600Z/
Guadalupe Mountains of Eddy County-Guadalupe Mountains Above
7000 Feet-Guadalupe and Delaware Mountains-
Including the cities of Pine Springs, Queen, and Guadalupe
Mountains National Park
235 AM MST Fri Feb 20 2026 /335 AM CST Fri Feb 20 2026/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST /MIDNIGHT 
CST/ THIS EVENING...

* WHAT...West winds 35 to 55 mph with gusts up to 75 mph expected.

* WHERE...Guadalupe Mountains of west Texas and Southeast New Mexico.

* WHEN...Until 11 PM MST /midnight CST/ this evening.

* IMPACTS...Travel will be difficult, especially for high profile 
  vehicles like campers, vans, and tractor trailers. Aviation 
  interests may experience localized but extreme turbulence, or 
  strong downward airflows if flying in the near the Guadalupe 
  Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds will be particularly hazardous at higher elevations where the 
strongest winds are likely to occur. Be especially careful driving 
in these mountainous areas. People driving high-profile vehicles 
should strongly consider postponing travel in these areas until the 
winds subside.

Delay travel through Guadalupe Pass or find another route, if 
possible.

Use caution if flying low near the mountains as severe turbulence is 
possible.

&&

$$

NMZ034-TXZ045-272-210000-
/O.EXA.KMAF.WI.Y.0005.260220T1800Z-260221T0000Z/
Southern Lea-Gaines-Van Horn and Highway 54 Corridor-
Including the cities of Seminole, Jal, Eunice, and Van Horn
235 AM MST Fri Feb 20 2026 /335 AM CST Fri Feb 20 2026/

...WIND ADVISORY IN EFFECT FROM 11 AM MST /NOON CST/ THIS MORNING TO 
5 PM MST /6 PM CST/ THIS AFTERNOON...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...In New Mexico, Southern Lea County. In Texas, Van Horn and 
  Highway 54 Corridor, and Gaines County.

* WHEN...From 11 AM MST /noon CST/ this morning to 5 PM MST /6 PM 
  CST/ this afternoon.

* IMPACTS...Strong winds will blow around unsecured objects and can 
  cause reduced visibility in blowing dust.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution and keep both hands on the 
steering wheel.

Secure loose objects that could be damaged or blown away by strong 
winds.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

NMZ029-033-210000-
/O.CON.KMAF.WI.Y.0005.260220T1800Z-260221T0000Z/
Northern Lea-Central Lea-
Including the cities of Lovington, Hobbs, and Tatum
235 AM MST Fri Feb 20 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM 
MST THIS AFTERNOON...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Central Lea and Northern Lea Counties.

* WHEN...From 11 AM this morning to 5 PM MST this afternoon.

* IMPACTS...Strong winds will blow around unsecured objects and can 
  cause reduced visibility in blowing dust.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution and keep both hands on the 
steering wheel.

Secure loose objects that could be damaged or blown away by strong 
winds.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

Lindsey
483 
WWUS74 KMAF 201752
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
1052 AM MST Fri Feb 20 2026

NMZ027-TXZ270-271-210400-
/O.EXT.KMAF.HW.W.0007.000000T0000Z-260221T0400Z/
Guadalupe Mountains of Eddy County-Guadalupe Mountains Above
7000 Feet-Guadalupe and Delaware Mountains-
Including the cities of Pine Springs, Queen, and Guadalupe
Mountains National Park
1052 AM MST Fri Feb 20 2026 /1152 AM CST Fri Feb 20 2026/

...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM MST /10 PM CST/ THIS 
EVENING...

* WHAT...West winds 40 to 50 mph with gusts up to 75 mph.

* WHERE...Guadalupe Mountains of west Texas and Southeast New Mexico.

* WHEN...Until 9 PM MST /10 PM CST/ this evening.

* IMPACTS...Travel will be difficult, especially for high profile 
  vehicles like campers, vans, and tractor trailers. Aviation 
  interests may experience localized but extreme turbulence, or 
  strong downward airflows if flying in the near the Guadalupe 
  Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds will be particularly hazardous at higher elevations where the 
strongest winds are likely to occur. Be especially careful driving 
in these mountainous areas. People driving high-profile vehicles 
should strongly consider postponing travel in these areas until the 
winds subside.

Delay travel through Guadalupe Pass or find another route, if 
possible.

Use caution if flying low near the mountains as severe turbulence is 
possible.

&&

$$

NMZ028-TXZ273-210100-
/O.CON.KMAF.HW.W.0007.000000T0000Z-260221T0100Z/
Eddy County Plains-Eastern Culberson-
Including the cities of Carlsbad Caverns NP, Artesia, and
Carlsbad
1052 AM MST Fri Feb 20 2026 /1152 AM CST Fri Feb 20 2026/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST /7 PM CST/ 
THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...In New Mexico, Eddy County Plains. In Texas, Eastern 
  Culberson County.

* WHEN...Until 6 PM MST /7 PM CST/ this evening.

* IMPACTS...Travel will be difficult, especially for high profile 
  vehicles like campers, vans, and tractor trailers. Severe 
  turbulence near the mountains will be hazardous for low flying 
  light aircraft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if flying low near the mountains as severe turbulence is 
possible.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

NMZ029-033-034-TXZ045-272-210000-
/O.CON.KMAF.WI.Y.0005.260220T1800Z-260221T0000Z/
Northern Lea-Central Lea-Southern Lea-Gaines-Van Horn and Highway
54 Corridor-
Including the cities of Lovington, Van Horn, Tatum, Eunice, Jal,
Seminole, and Hobbs
1052 AM MST Fri Feb 20 2026 /1152 AM CST Fri Feb 20 2026/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS 
AFTERNOON...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Lea County, Gaines, and Van Horn and Highway 54 Corridor.

* WHEN...Until 5 PM MST /6 PM CST/ this afternoon.

* IMPACTS...Gusty winds may blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution and keep both hands on the 
steering wheel.

Secure loose objects that could be damaged or blown away by strong 
winds.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

Lamberson
545 
WWUS74 KMAF 210218
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
718 PM MST Fri Feb 20 2026

NMZ027-TXZ270-271-210330-
/O.CAN.KMAF.HW.W.0007.000000T0000Z-260221T0400Z/
Guadalupe Mountains of Eddy County-Guadalupe Mountains Above
7000 Feet-Guadalupe and Delaware Mountains-
Including the cities of Pine Springs, Queen, and Guadalupe
Mountains National Park
718 PM MST Fri Feb 20 2026 /818 PM CST Fri Feb 20 2026/

...HIGH WIND WARNING IS CANCELLED...

The threat has ended.

$$

DeBerry

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Feb 19, 3:54 PM MST, 1 hour 53 minutes earlier. Its key messages:

  • Updated at 450 PM CST Thu Feb 19 2026
  • Gusty winds persist today and tomorrow. Periods of hazardous winds are still expected in the Guadalupe Mountains through Friday evening.
  • Elevated to near-critical fire weather conditions continue today. Near-critical to critical conditions are forecast for Friday.
  • Warmer than average temperatures persist through Friday before a cold front brings near to below normal temperatures through the weekend.
Area forecast discussion, Feb 19, 3:54 PM MST, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
454 PM CST Thu Feb 19 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 450 PM CST Thu Feb 19 2026

- Gusty winds persist today and tomorrow. Periods of hazardous
  winds are still expected in the Guadalupe Mountains through
  Friday evening.

- Elevated to near-critical fire weather conditions continue
  today. Near-critical to critical conditions are forecast for
  Friday.

- Warmer than average temperatures persist through Friday before a
  cold front brings near to below normal temperatures through the
  weekend.

&&

.SHORT TERM...
(This afternoon through Friday night)
Issued at 115 PM CST Thu Feb 19 2026

Current Mesoanalysis depicts the shortwave (and associated surface
low) that brought gusty winds to the area yesterday moving out of
the plains and into the Midwest. Meanwhile, amplified flow aloft
persists over west Texas and southeast New Mexico. Given the
eastward displacement of the surface low and the shortwave, overall
winds today will be a bit weaker than yesterday and Tuesday. As a
result, the only wind product currently in effect is the High Wind
Warning for the Guadalupe Mountains, which runs through this
evening. That being said, though winds today will be just below Wind
Advisory criteria elsewhere, they will still be quite gusty across
much of the area. Highs top out in the upper 60s and low-to-mid 70s
across much of the region today (80s along the Rio Grande). Winds
taper down tonight, and lows drop into the 40s for most locations
(mid-to-upper 30s in the higher terrain).

Another shortwave approaches the plains Friday, leading to the
development of another surface low east of the Rockies. Since this
shortwave and surface low will be closer to our area, tomorrow's
winds look stronger overall than today's. The High Wind Watch issued
last night remains in effect for the Guadalupe Mountains tomorrow
morning through the evening. Additional wind products may be deemed
necessary by tonight's forecast update. Gusty winds and dry
conditions will also lead to another day of enhanced fire weather
concerns (see the Fire Weather Discussion below for more details).
Tomorrow's highs end up similar to today's. Nevertheless, Friday's
surface low manages to send a stronger front south into our area by
Saturday morning. This sets up a period of near-normal temperatures
this weekend. More on that in the Long Term discussion.

Sprang

&&

.LONG TERM...
(Saturday through Wednesday)
Issued at 115 PM CST Thu Feb 19 2026

The Long Term period begins with cooler temperatures behind the cold
front passage, with afternoon highs in the 60s for most on Saturday
(70s near the Rio Grande). Overnight lows Saturday night bottom out
into the 30s areawide (except 40s near the Rio Grande and 20s across
portions of Lea County, New Mexico and Gaines County, Texas).
Temperatures drop even further on Sunday as cloud cover limits
daytime heating, with afternoon highs in the upper 50s to mid 60s
for most. A warming trend looks to be in store next week as cluster
analysis shows the upper-level ridge moving over our region. There
continues to be hints of the return of breezy winds by Tuesday and
Wednesday next week due to surface lee troughing. However, these
details will need to be ironed out in future forecast packages.

Greening

&&

.AVIATION...
(00Z TAFS)
Issued at 450 PM CST Thu Feb 19 2026

VFR conditions will prevail next 24 hours. Westerly surface winds
should decouple after sundown, but should resume by late morning
Friday.  High clouds will persist.

&&

.FIRE WEATHER...
Issued at 115 PM CST Thu Feb 19 2026

Elevated to near-critical fire weather conditions continue the rest
of this afternoon/early evening over southeast New Mexico, portions
of the Trans-Pecos, and the Davis Mountains. Gusty southwesterly to
westerly winds are expected to continue through this evening in
these locations. Coinciding RH values will bottom out between 15-25%
by the afternoon. Given these parameters, a Rangeland Fire Danger
Statement will continue over the aforementioned areas the rest of
this afternoon.

Winds Friday look a bit stronger than today's, and Min RHs are
forecast to be lower (in the 9-15% range). Because of this, the
Fire Weather Watch has been upgraded to a Red Flag Warning and is
in effect for Friday afternoon and evening, particularly for the
same locations that received Red Flag Warnings during previous
days. Friday night, a cold front starts to make its way through
the area. This yields near/slightly below normal temperatures
through the weekend, which will (along with relatively lighter
winds) help reduce fire weather concerns.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               42  75  38  61 /   0   0   0   0
Carlsbad                 42  68  36  62 /   0   0   0   0
Dryden                   49  84  50  73 /   0   0   0   0
Fort Stockton            48  79  43  66 /   0   0   0   0
Guadalupe Pass           42  59  36  55 /   0   0   0   0
Hobbs                    41  68  35  61 /   0   0   0   0
Marfa                    34  70  33  64 /   0   0   0   0
Midland Intl Airport     45  74  41  62 /   0   0   0   0
Odessa                   46  73  41  62 /   0   0   0   0
Wink                     42  74  38  64 /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...High Wind Warning until 10 PM CST /9 PM MST/ this evening for
     Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware
     Mountains.

     High Wind Watch from Friday morning through Friday evening for
     Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware
     Mountains.

NM...High Wind Warning until 9 PM MST this evening for Guadalupe
     Mountains of Eddy County.

     High Wind Watch from Friday morning through Friday evening for
     Guadalupe Mountains of Eddy County.

&&

SHORT TERM...13
LONG TERM....55
AVIATION...99

In the hours before

Local storm report, Feb 19, 1:09 PM MST, 4 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
209 PM CST Thu Feb 19 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     Non-Tstm Wnd Gst 14 W Toyavale           30.96N 104.02W
02/19/2026  M57 MPH          Jeff Davis         TX   Mesonet

            Mesonet station 167 Toyahvale 13W.

0616 PM     Non-Tstm Wnd Gst Pine Springs            31.89N 104.81W
02/18/2026  M65 MPH          Culberson          TX   Mesonet

            Mesonet station 60 Pine Springs GMNP.

0652 PM     Non-Tstm Wnd Gst 1 ENE Pine Springs      31.89N 104.80W
02/18/2026  M60 MPH          Culberson          TX   Mesonet

            Mesonet station PSGT2 Pinery.

1212 AM     Non-Tstm Wnd Gst 5 WSW Otis              32.33N 104.25W
02/19/2026  M61 MPH          Eddy               NM   ASOS

            ASOS station KCNM Carlsbad.

0203 AM     Non-Tstm Wnd Gst 6 W Whites City         32.17N 104.48W
02/19/2026  M89 MPH          Eddy               NM   Mesonet

            Mesonet station 164 Carlsbad Caverns NP.

0613 AM     Non-Tstm Wnd Gst 3 ENE Queen             32.20N 104.69W
02/19/2026  M57 MPH          Eddy               NM   Mesonet

            Mesonet station QENN5 Queen.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 5:47 PM MSTWind AdvisoryMAFLea23 hr

Nearby

High Wind Warnings in New Mexico, 2026High Wind Warnings in Texas, 2026Every high wind warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.